MolluscaBase taxon details

Scutellastra peronii (Blainville, 1825)

456677  (urn:lsid:marinespecies.org:taxname:456677)

accepted
Species
marine
Not documented
MolluscaBase (2019). MolluscaBase. Scutellastra peronii (Blainville, 1825). Accessed at: http://www.molluscabase.org/aphia.php?p=taxdetails&id=456677 on 2019-12-05
Date
action
by
2010-02-11 15:13:21Z
created
2013-09-05 16:40:11Z
checked

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


basis of record Nakano T. & Ozawa T. (2007). Worldwide phylogeography of limpets of the order Patellogastropoda: molecular, morphological and paleontological evidence. <i>Journal of Molluscan Studies</i> 73(1): 79–99. [details]   

additional source Koufopanou et al (1999). A molecular phylogeny of the patellid limpets (Gastropoda: Patellidae) and its implications for the origins of their antitropical distribution Mol. Phylogenet. Evol. 11(1):138-156  [details]   
 
 Present  Inaccurate  Introduced: alien  Containing type locality 
 


This service is powered by LifeWatch Belgium
Learn more»
Website and databases developed and hosted by Flanders Marine Institute · Page generated on 2019-12-05 15:17:05+01:00 · Contact: Data Management Team